Alert archive / Missouri / River Flood Warnings in 2018

River Flood Warning 15, NWS Springfield, MO

February 24, 2018Shannon County, Missouri

NWS Springfield, MO issued this river flood warning at Feb 24, 2018, 9:40 PM CST for Shannon County, Missouri. It took effect at Feb 25, 2018, 6:00 AM CST. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Feb 24, 2018, 9:40 PM CST (03:40 UTC)
In effect from
Feb 25, 2018, 6:00 AM CST
Expired
Feb 26, 2018, 6:00 AM CST
In force
24 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
Minor

County Shannon County, MO

The radar

The St Louis radar (KLSX), 181 km from the middle of the area, began a volume at 03:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Jacks Fork at Eminence (EMCM7). The gauge peaked at 11.13 ft at Feb 25, 2018, 8:00 AM CST.

actionminormoderate5101502/2502/2602/27
Action stage
6.4 ft
Minor stage
12 ft
Moderate stage
15 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07066000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

230 
WGUS43 KSGF 250340
FLWSGF


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
940 PM CST Sat Feb 24 2018

...The National Weather Service in Springfield has issued a Flood 
Warning for the following rivers in Missouri...

  Jacks Fork River at Eminence affecting Shannon County.
   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those with property and livestock along the river should continue to 
monitor river conditions.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC203-251540-
/O.NEW.KSGF.FL.W.0015.180225T1200Z-180226T1200Z/
/EMCM7.1.ER.180225T1200Z.180225T1200Z.180225T1200Z.NO/
940 PM CST Sat Feb 24 2018

...For the Jacks Fork River at Eminence...
* At  9:30 PM Saturday The stage was 10.2 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is forecast. 
* Forecast...The river is expected to rise to near flood stage 
  tomorrow morning.
* Impact...At 12.0 feet...Minor flooding occurs near the gage site. 
  Low lying areas including the Rivers Edge Lodge and canoe rental 
  locations in Eminence are flooded. 

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Jacks Fork River Basin
  Eminence         12  10.2 Sat 09 PM   12.0   6.2   5.1


&&


LAT...LON 3717 9127 3711 9126 3711 9140 3717 9139

 

$$
1 follow-up statement
677 
WGUS83 KSGF 250722
FLSSGF
Flood Statement
National Weather Service Springfield MO
122 AM CST Sun Feb 25 2018



 ...The Flood Warning is cancelled for the following rivers in 
Missouri...
 
  Jacks Fork at Alley Spring affecting Shannon County
  Jacks Fork River at Eminence affecting Shannon County
   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC203-250752-
/O.CAN.KSGF.FL.W.0013.000000T0000Z-180225T2145Z/
/ALYM7.1.ER.180225T0204Z.180225T0300Z.180225T0443Z.NO/
122 AM CST Sun Feb 25 2018

The Flood Warning has been cancelled for  The Jacks Fork at Alley 
Spring.* At 12:30 AM Sunday The stage was 8.8 feet. 
* Flood stage is 9.0 feet. 
* Forecast...The river will fall to near 6.7 feet by 6am. 
* Forecast...The river will continue to fall to 4.1 feet by tomorrow 
  morning.
* Impact...At 9.0 feet...Flood Stage. Water impacts Alley Spring 
  Campground. Water is one foot in depth at the 600, 800 and 900 loop
  camp sites. 

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Jacks Fork River Basin
  Alley Spring      9   8.8 Sun 12 AM   6.7   4.1   3.9


&&


LAT...LON 3717 9139 3711 9140 3710 9150 3711 9152
      3717 9150                       
 

$$

MOC203-250752-
/O.CAN.KSGF.FL.W.0015.000000T0000Z-180226T1200Z/
/EMCM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
122 AM CST Sun Feb 25 2018

The Flood Warning has been cancelled for  The Jacks Fork River at 
Eminence.* At 12:30 AM Sunday The stage was 10.3 feet. 
* Flood stage is 12.0 feet. 
* Forecast...The river will rise to near 8.3 feet by 6 am. 
* Forecast...The river crested below flood stage at 10.4 feet. The 
  river will fall to 4.5 feet by .


&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Jacks Fork River Basin
  Eminence         12  10.3 Sun 12 AM    8.3   4.5   4.3


&&


LAT...LON 3717 9127 3711 9126 3711 9140 3717 9139

 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Feb 24, 5:54 PM CST, 3 hours 46 minutes earlier.

Area forecast discussion, Feb 24, 5:54 PM CST, 3 hours 46 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
554 PM CST Sat Feb 24 2018

.SHORT TERM...(This afternoon through Tonight)
Issued at 235 PM CST Sat Feb 24 2018

An upper level trough is spreading across the Plains this
afternoon. Ahead of the trough large scale lift resulted in
yet another round of widespread moderate to locally heavy
rainfall developing across the region this morning into this
afternoon. This round of rain will not be as long lived as the
rains that occurred yesterday and last night. A front is currently
spreading east across the area and the rain is steadily ending
from west to east this afternoon. The back edge of the rain has
already spread well into Missouri and will continue spreading
east with the rain ending across the eastern Ozarks by early this
evening if not by late this afternoon.

With the ground saturated from the recent rains the region has
received, this additional rain is just adding to the flood risk.
Many low water crossings, low lying areas, streams, creeks, and
rivers are flooding across the area, and likely will remain
flooded through the overnight hours even well after the rain comes
to an end.

Instability has increase from south to north across Arkansas
today and is now starting to creep into south central Missouri. A
line of storms has developed across Arkansas in the area of
increased instability. The northern edge of the line of storms
will continue to spread east and expand a little north as
instability continues to gradually increase north into south
central Missouri. A severe risk will continue for areas
southeast of a Theodosia to Salem Missouri line through the rest
of the afternoon. The main risk will be scattered strong wind
gusts of 50 to 60mph. Pea size hail may be possible in the
stronger updrafts but the hail risk is low with this activity.

Low level shear is quite strong across the area as 0-3km bulk
shear vectors are northeast at around 50kt. The better thermo
will remain south of the area, but there may be just enough thermo
get able to develop across south central MO that the line may be
able to become slightly shear dominate to near balanced for a
short period this afternoon. If this occurs any surges to the
east or east northeast would result in meso vort development and
the potential for a brief spin up tornado risk across south
central Missouri. This risk will still be on the low side in south
central Missouri as the better instability remains to the south.
The severe risk will end by late this afternoon as the line
spreads east of the area.

Surface high pressure will spread into the region tonight,
clearing the skies out and allowing lows to drop into the upper
20s to the lower 30s.

.LONG TERM...(Sunday through Saturday)
Issued at 235 PM CST Sat Feb 24 2018

Sunny and dry conditions will occur Sunday and Monday as short
wave upper level ridging will spread towards then over the region.
Highs early in the week will top out in the 60s.

Another upper level trough will then approach and spread through
the area during the middle of the week. As a result additional
showers and storms will be possible across the area from Tuesday
night into Thursday morning. At this time medium range models are
keeping the heaviest rains south of the area but will have to
watch the exact track of this system.

Late this week into next weekend dry and warm conditions will
occur as highs in the 50s and 60s occur.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 544 PM CST Sat Feb 24 2018

IFR ceilings will persist this evening behind a passing cold
front. There will also be patchy drizzle early this evening which
will reduce visibility to the low end MVFR or high end IFR range
at times. Winds will also remain gusty out of the west to
northwest behind the front.

Skies will then clear later tonight with VFR returning. Winds will
also become light and gradually shift to the southwest on Sunday.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch until midnight CST tonight for MOZ057-058-069>071-
     079>083-088>098-101>106.

KS...Flood Watch until midnight CST tonight for KSZ101.

&&

SHORT TERM...Wise
LONG TERM...Wise
AVIATION...Schaumann
Hazardous weather outlook, Feb 24, 8:22 PM CST, 1 hour 18 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
822 PM CST Sat Feb 24 2018

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-260230-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
822 PM CST Sat Feb 24 2018

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Elevated flooding risk.

DISCUSSION...

  Numerous low water crossings, rivers, creeks, and streams will
  remain flooded overnight due to recent heavy rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

  Residual flooding of many low water crossings and area streams,
  creeks, and rivers will continue through Sunday.

  Scattered thunderstorm may be possible again during the middle
  of next week.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Schaumann

In the hours before

Local storm report, Feb 24, 9:09 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
909 PM CST SAT FEB 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLOOD            7 NW MIDRIDGE           37.40N 91.33W
02/24/2018                   SHANNON            MO   DEPT OF HIGHWAYS

            STATE HIGHWAY A IS CLOSED DUE TO FLOODING.

&&

BURCHFIELD
Local storm report, Feb 24, 9:11 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
911 PM CST SAT FEB 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLOOD            1 ESE SLIGO             37.77N 91.36W
02/24/2018                   DENT               MO   DEPT OF HIGHWAYS

            STATE HIGHWAY TT CLOSED DUE TO FLOODING.

&&

BURCHFIELD
Local storm report, Feb 24, 9:12 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
912 PM CST SAT FEB 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLOOD            3 WNW STONE HILL        37.61N 91.40W
02/24/2018                   DENT               MO   DEPT OF HIGHWAYS

            STATE HIGHWAY EE CLOSED DUE TO FLOODING.

&&

BURCHFIELD
Local storm report, Feb 24, 9:15 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
915 PM CST SAT FEB 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLOOD            6 SSE DEVIL'S ELBOW     37.77N 92.02W
02/24/2018                   PHELPS             MO   DEPT OF HIGHWAYS

            STATE HIGHWAY J CLOSED DUE TO FLOODING.

&&

BURCHFIELD
Local storm report, Feb 24, 9:16 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
916 PM CST SAT FEB 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLOOD            2 ESE PLEASANT HOPE     37.45N 93.24W
02/24/2018                   POLK               MO   DEPT OF HIGHWAYS

            STATE HIGHWAY 215 CLOSED DUE TO FLOODING.

&&

BURCHFIELD
Local storm report, Feb 24, 9:29 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
929 PM CST SAT FEB 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     FLOOD            2 S WINDYVILLE          37.68N 92.92W
02/24/2018                   DALLAS             MO   DEPT OF HIGHWAYS

            STATE HIGHWAY'S K AND P ARE CLOSED DUE TO
            FLOODING OF THE NIANGUA RIVER SOUTH OF
            WINDYVILLE.

0615 PM     FLOOD            1 WNW STELLA            36.77N 94.20W
02/24/2018                   NEWTON             MO   EMERGENCY MNGR

            STATE HIGHWAY A IS CLOSED DUE TO FLOODING.

0545 PM     FLOOD            2 WSW BOSTON            37.40N 94.31W
02/24/2018                   BARTON             MO   DEPT OF HIGHWAYS

            STATE HIGHWAY 126 CLOSED DUE TO FLOODING OF
            THE NORTH FORK SPRING RIVER.

0500 PM     FLOOD            6 SSE DEVIL'S ELBOW     37.77N 92.02W
02/24/2018                   PHELPS             MO   DEPT OF HIGHWAYS

            STATE HIGHWAY J CLOSED DUE TO FLOODING.

0430 PM     FLOOD            4 NNE MIDRIDGE          37.39N 91.19W
02/24/2018                   SHANNON            MO   DEPT OF HIGHWAYS

            STATE HIGHWAY P IS CLOSED DUE TO FLOODING.

0430 PM     FLOOD            7 NW MIDRIDGE           37.40N 91.33W
02/24/2018                   SHANNON            MO   DEPT OF HIGHWAYS

            STATE HIGHWAY A IS CLOSED DUE TO FLOODING.

0430 PM     FLOOD            1 ESE SLIGO             37.77N 91.36W
02/24/2018                   DENT               MO   DEPT OF HIGHWAYS

            STATE HIGHWAY TT CLOSED DUE TO FLOODING.

0430 PM     FLOOD            5 NE WINONA             37.07N 91.27W
02/24/2018                   SHANNON            MO   DEPT OF HIGHWAYS

            STATE HIGHWAY H CLOSED DUE TO FLOODING.

0430 PM     FLOOD            3 WNW STONE HILL        37.61N 91.40W
02/24/2018                   DENT               MO   DEPT OF HIGHWAYS

            STATE HIGHWAY EE CLOSED DUE TO FLOODING.

0430 PM     FLOOD            4 N BATTLEFIELD         37.17N 93.37W
02/24/2018                   GREENE             MO   EMERGENCY MNGR

            WATER OVER THE ROADWAY. BARRICADES IN PLACE
            AT FARM ROAD 156 WEST OF WEST BYPASS.

0400 PM     FLOOD            4 SSW HARDENVILLE       36.54N 92.40W
02/24/2018                   OZARK              MO   DEPT OF HIGHWAYS

            STATE HIGHWAY T CLOSED DUE TO FLOODING.

0315 PM     FLOOD            WEST PLAINS             36.73N 91.85W
02/24/2018                   HOWELL             MO   911 CALL CENTER

            STREET CLOSINGS IN WEST PLAINS ACCORDING TO
            911 DISPATCH DUE TO FLOODING.

0305 PM     FLOOD            6 E ELKLAND             37.45N 92.92W
02/24/2018                   WEBSTER            MO   DEPT OF HIGHWAYS

            STATE HIGHWAY Y CLOSED DUE TO FLOODING ALONG
            THE NIANGUA RIVER.

0300 PM     FLOOD            3 SW POTTERSVILLE       36.67N 92.06W
02/24/2018                   HOWELL             MO   DEPT OF HIGHWAYS

            STATE HIGHWAY K CLOSED DUE TO FLOODING.

0300 PM     FLOOD            5 SSW MANES             37.31N 92.40W
02/24/2018                   WRIGHT             MO   DEPT OF HIGHWAYS

            STATE HIGHWAY E IS CLOSED DUE TO FLOODING.

0300 PM     FLOOD            5 SSW SAINT ELIZABETH   38.18N 92.30W
02/24/2018                   MILLER             MO   DEPT OF HIGHWAYS

            STATE HIGHWAY A IS CLOSED DUE TO FLOODING
            ALONG TAVERN CREEK.

0300 PM     FLOOD            3 SSW COMPETITION       37.45N 92.45W
02/24/2018                   WRIGHT             MO   DEPT OF HIGHWAYS

            STATE HIGHWAY Z IS CLOSED DUE TO FLOODING
            ALONG THE GASCONADE RIVER.

0300 PM     FLOOD            3 SW DIXON              37.95N 92.13W
02/24/2018                   PULASKI            MO   DEPT OF HIGHWAYS

            STATE HIGHWAY O CLOSED DUE TO FLOODING.

0300 PM     FLOOD            5 SSE SYCAMORE          36.64N 92.23W
02/24/2018                   OZARK              MO   DEPT OF HIGHWAYS

            STATE HIGHWAY H CLOSED DUE TO FLOODING ALONG
            THE NORTH FORK RIVER.

0300 PM     FLOOD            5 SE STRAFFORD          37.22N 93.04W
02/24/2018                   WEBSTER            MO   DEPT OF HIGHWAYS

            STATE HIGHWAY B IS CLOSED DUE TO FLOODING.

0300 PM     FLOOD            1 WSW MOODY             36.52N 92.01W
02/24/2018                   HOWELL             MO   DEPT OF HIGHWAYS

            STATE HIGHWAY 142 CLOSED DUE TO FLOODING
            WEST OF MOODY.

0300 PM     FLOOD            5 NNE MANSFIELD         37.17N 92.54W
02/24/2018                   WRIGHT             MO   DEPT OF HIGHWAYS

            STATE HIGHWAY AB CLOSED DUE TO FLOODING ON
            WOLF CREEK.

0300 PM     FLOOD            3 W LANTON              36.51N 91.86W
02/24/2018                   HOWELL             MO   DEPT OF HIGHWAYS

            STATE HIGHWAY 142 CLOSED DUE TO FLOODING.

0200 PM     FLOOD            1 N NORTHVIEW           37.30N 92.99W
02/24/2018                   WEBSTER            MO   NWS EMPLOYEE

            HEADWATERS OF POMME DE TERRE RIVER OUT OF
            BANKS, FLOODING AT GREENWOOD ROAD.

0131 PM     FLASH FLOOD      9 W ANDERSON            36.67N 94.61W
02/24/2018                   MCDONALD           MO   EMERGENCY MNGR

            FLASH FLOOD ON BUFFALO CREEK SWEPT A VEHICLE
            OFF OF THE ROAD.

1230 PM     FLOOD            3 SSE JENKINS           36.74N 93.67W
02/24/2018                   BARRY              MO   DEPT OF HIGHWAYS

            STATE HIGHWAY 39 CLOSED DUE TO FLOODING
            ALONG FLAT CREEK.

1230 PM     FLOOD            1 N OZARK               37.03N 93.21W
02/24/2018                   CHRISTIAN          MO   EMERGENCY MNGR

            FINLEY RIVER AT OZARK HAS OVERFLOWED IT'S
            BANKS. OZARK CITY PARK IS UNDERWATER AND
            CLOSED.

1220 PM     FLOOD            4 E BUFFALO             37.63N 93.03W
02/24/2018                   DALLAS             MO   DEPT OF HIGHWAYS

            STATE HIGHWAY 32 CLOSED DUE TO FLOODING OF
            THE NIANGUA RIVER.

1200 PM     FLOOD            4 WNW AVA               36.97N 92.73W
02/24/2018                   DOUGLAS            MO   DEPT OF HIGHWAYS

            STATE HIGHWAY Y CLOSED DUE TO FLOODING.

1200 PM     FLOOD            4 NW BRUSHYKNOB         37.01N 92.53W
02/24/2018                   DOUGLAS            MO   DEPT OF HIGHWAYS

            STATE HIGHWAY U IS CLOSED DUE TO FLOODING.

1100 AM     FLOOD            3 NNE CASSVILLE         36.71N 93.85W
02/24/2018                   BARRY              MO   DEPT OF HIGHWAYS

            STATE HIGHWAY Y CLOSED DUE TO FLOODING.

1100 AM     FLOOD            2 ESE PLEASANT HOPE     37.45N 93.24W
02/24/2018                   POLK               MO   DEPT OF HIGHWAYS

            STATE HIGHWAY 215 CLOSED DUE TO FLOODING.

1100 AM     FLOOD            3 E PENNSBORO           37.33N 93.78W
02/24/2018                   DADE               MO   DEPT OF HIGHWAYS

            STATE HIGHWAY K CLOSED DUE TO FLOODING.

1100 AM     FLOOD            5 ENE POWELL            36.66N 94.11W
02/24/2018                   MCDONALD           MO   DEPT OF HIGHWAYS

            STATE HIGHWAY U CLOSED DUE TO FLOODING.

1100 AM     FLOOD            1 NE SYCAMORE           36.71N 92.27W
02/24/2018                   OZARK              MO   DEPT OF HIGHWAYS

            STATE HIGHWAY 181 IS CLOSED DUE TO FLOODING
            ALONG BRYANT CREEK.

1100 AM     FLOOD            4 SSW MCDOWELL          36.77N 93.81W
02/24/2018                   BARRY              MO   DEPT OF HIGHWAYS

            STATE HIGHWAY U CLOSED DUE TO FLOODING.

1000 AM     FLOOD            POWELL                  36.62N 94.18W
02/24/2018                   MCDONALD           MO   DEPT OF HIGHWAYS

            STATE HIGHWAY E CLOSED DUE TO FLOODING.

1000 AM     FLOOD            1 NW NOEL               36.56N 94.50W
02/24/2018                   MCDONALD           MO   DEPT OF HIGHWAYS

            STATE HIGHWAY DD CLOSED DUE TO FLOODING.

1000 AM     FLOOD            6 SSW EVERTON           37.25N 93.73W
02/24/2018                   LAWRENCE           MO   DEPT OF HIGHWAYS

            STATE HIGHWAY DD CLOSED DUE TO FLOODING
            ALONG TURNBACK CREEK.

1000 AM     FLOOD            1 SE ORONOGO            37.18N 94.45W
02/24/2018                   JASPER             MO   DEPT OF HIGHWAYS

            STATE HIGHWAY D IS CLOSED DUE TO FLOODING
            ALONG CENTER CREEK.

1000 AM     FLOOD            1 S ALBA                37.23N 94.42W
02/24/2018                   JASPER             MO   DEPT OF HIGHWAYS

            STATE HIGHWAY O CLOSED DUE TO FLOODING ALONG
            THE SPRING RIVER.

1000 AM     FLOOD            3 NNE REEDS             37.16N 94.16W
02/24/2018                   JASPER             MO   DEPT OF HIGHWAYS

            STATE HIGHWAY 37 IS CLOSED DUE TO FLOODING
            ALONG THE SPRING RIVER.

1000 AM     FLOOD            3 SSW PALO PINTO        38.34N 93.47W
02/24/2018                   BENTON             MO   DEPT OF HIGHWAYS

            STATE HIGHWAY TT CLOSED DUE TO FLOODING.

1000 AM     FLOOD            2 NW NOEL               36.57N 94.51W
02/24/2018                   MCDONALD           MO   DEPT OF HIGHWAYS

            STATE HIGHWAY TT CLOSED DUE TO FLOODING.

1000 AM     FLOOD            RITCHEY                 36.94N 94.19W
02/24/2018                   NEWTON             MO   DEPT OF HIGHWAYS

            STATE HIGHWAY W CLOSED DUE TO FLOODING.

0630 AM     FLOOD            4 SSW RICHLAND          37.80N 92.43W
02/24/2018                   LACLEDE            MO   DEPT OF HIGHWAYS

            HWY FF CLOSED AT BEAR CREEK.

0630 AM     FLOOD            5 ENE TWIN BRIDGES      37.59N 92.52W
02/24/2018                   LACLEDE            MO   DEPT OF HIGHWAYS

            HWY B FLOODED. CLOSED.

0630 AM     FLOOD            3 ESE MORGAN            37.50N 92.63W
02/24/2018                   LACLEDE            MO   DEPT OF HIGHWAYS

            HWY J FLOODED AT PARKS CREEK.

0630 AM     FLOOD            5 W SUCCESS             37.44N 92.17W
02/24/2018                   TEXAS              MO   DEPT OF HIGHWAYS

            HWY M CLOSED. FLOODED.

0630 AM     FLOOD            2 NW SLEEPER            37.78N 92.61W
02/24/2018                   LACLEDE            MO   DEPT OF HIGHWAYS

            HWY F CLOSED AT AUGLAIZE CREEK.

0600 AM     FLOOD            2 NNW NIXA              37.07N 93.31W
02/24/2018                   CHRISTIAN          MO   FIRE DEPT/RESCUE

            W TRACKER RD NEAR N EAGLECREST ST, NIXA IS
            CLOSED DUE TO FLOODING.

0545 AM     FLOOD            1 SE CASSVILLE          36.67N 93.86W
02/24/2018                   BARRY              MO   DEPT OF HIGHWAYS

            ROAD CLOSED DUE TO FLOODING. HWY 112 ON THE
            SE SIDE OF CASSVILLE.

0530 AM     FLOOD            4 WNW PRESCOTT          37.46N 91.99W
02/24/2018                   TEXAS              MO   DEPT OF HIGHWAYS

            HWY BB AT THE BIG PINEY RIVER CLOSED DUE TO
            FLOODING.

0500 AM     FLOOD            HURLEY                  36.92N 93.50W
02/24/2018                   STONE              MO   DEPT OF HIGHWAYS

            HWY CC FLOODED NEAR TIN CAN HALLOW RD.

0500 AM     FLOOD            HURLEY                  36.93N 93.50W
02/24/2018                   STONE              MO   DEPT OF HIGHWAYS

            HWY A CLOSED DUE TO FLOODING.

0500 AM     FLOOD            RACINE                  36.89N 94.53W
02/24/2018                   NEWTON             MO   DEPT OF HIGHWAYS

            HIGHWAY CC CLOSED NEAR RACINE. 911 DISPATCH
            ALSO REPORTS MORSE PARK, W MCCORD ST, AND
            SPRING ST IN NEOSHO ARE CLOSED AT LOW WATER
            CROSSINGS. LOW WATER BRIDGE @ 5500 S JACKSON
            AVE. IN JOPLIN; BLUFF ST & MILL ST LOW WATER
            CROSSING IN SENECA, ST. LOUISE STREET
            CROSSING JUST NORTH OF WASHINGTON AVE IN
            SENECA ARE ALL CLOSED.

0402 AM     FLOOD            2 N FORDLAND            37.19N 92.94W
02/24/2018                   WEBSTER            MO   DEPT OF HIGHWAYS

            HWY FF FLOODED AND CLOSED.

0400 AM     FLOOD            2 W FAIR GROVE          37.39N 93.18W
02/24/2018                   GREENE             MO   EMERGENCY MNGR

            WATER RESCUE OCCURRED ON STATE HIGHWAY CC
            NEAR FARM ROAD 199. OCCUPANT RESCUED
            SAFELY-DELAYED REPORT.

0350 AM     FLOOD            4 SSE FORDLAND          37.10N 92.92W
02/24/2018                   WEBSTER            MO   BROADCAST MEDIA

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 4
            SSE FORDLAND. WATER RESCUE-2 PEOPLE RESCUED
            AT STATE HIGHWAY Z NEAR OLGA. DELAYED
            REPORT.

0330 AM     FLOOD            8 SSE MOUNTAIN GROVE    37.04N 92.19W
02/24/2018                   DOUGLAS            MO   DEPT OF HIGHWAYS

            HWY EE FLOODED AND CLOSED.

0315 AM     FLOOD            4 WNW ROGERSVILLE       37.13N 93.12W
02/24/2018                   GREENE             MO   DEPT OF HIGHWAYS

            HWY 125 FLOODED AND CLOSED BOTH DIRECTIONS.

0247 AM     FLOOD            4 SSE FORDLAND          37.10N 92.92W
02/24/2018                   WEBSTER            MO   DEPT OF HIGHWAYS

            CORRECTS PREVIOUS FLOOD REPORT FROM 4 SSE
            FORDLAND. HWY Z FLOODED AND IMPASSIBLE.

0214 AM     FLOOD            1 E MONETT              36.92N 93.91W
02/24/2018                   BARRY              MO   LAW ENFORCEMENT

            KELLY CREEK IS AT THE 5 FT MARK AND IS
            COMING OUT OF ITS BANKS AT THE AREA OF KYLER
            AND BROADWAY AND THE MARSHALL TRAILER PARK
            IS BEING EVACUATED.

0214 AM     FLOOD            3 SSE KIRBYVILLE        36.58N 93.13W
02/24/2018                   TANEY              MO   DEPT OF HIGHWAYS

            HWY J CLOSED DUE TO FLOODING.

0147 AM     FLOOD            MCDOWELL                36.82N 93.79W
02/24/2018                   BARRY              MO   EMERGENCY MNGR

            ROUTE C CLOSED DUE TO FLOODING AT FLAT
            CREEK.

0100 AM     FLOOD            2 N STOTTS CITY         37.14N 93.95W
02/24/2018                   LAWRENCE           MO   DEPT OF HIGHWAYS

            MISSOURI DEPARTMENT OF TRANSPORTATION
            REPORTED THE MO 97 WAS CLOSED IN BOTH
            DIRECTIONS TO TRAFFIC DUE TO HIGH WATER.

1255 AM     FLOOD            LINDEN                  37.05N 93.13W
02/24/2018                   CHRISTIAN          MO   PUBLIC

            REPORT OF A WATER RESCUE NEAR THE LINDEN
            LAKE ACCESS FOR A TRUCK STUCK IN HIGH WATER.

1125 PM     FLOOD            2 S CLEVER              37.01N 93.47W
02/23/2018                   CHRISTIAN          MO   PUBLIC

            THE LOW WATER CROSSING ACROSS SULLIVAN ROAD
            WAS FLOODED AND IMPASSABLE.

1125 PM     FLOOD            OZARK                   37.03N 93.21W
02/23/2018                   CHRISTIAN          MO   PUBLIC

            LOW WATER CROSSING IN THE TOWN OF OZARK WAS
            FLOODED AND IMPASSABLE.

&&

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 6:33 PM CSTAreal Flood WarningSGFBarry, Dade, Jasper, Lawrence, McDonald, Newton24 hr
Feb 24, 6:38 PM CSTAreal Flood WarningSGFChristian, Dallas, Douglas, Greene, Ozark, Polk and 4 more24 hr
Feb 24, 7:54 PM CSTRiver Flood WarningSGFVernon50 hr
Feb 24, 10:38 PM CSTRiver Flood WarningSGFJasper, Newton39 hr
Feb 25, 3:31 AM CSTRiver Flood WarningSGFShannon11 hr
Feb 25, 8:22 AM CSTRiver Flood WarningSGFLaclede32 hr

Nearby

River Flood Warnings in Missouri, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.